# SDR 99ZZZX2051

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9533H
- Make and model: Cessna A185F
- Aircraft serial: 18503446
- System (JASC): 7602 · Mixture Control
- Part: Support
- Part number: 07506134
- Condition: Worn
- Location: Engine Bay
- Part time: 2,195 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MIXTURE SETTING CONSISTANCY WAS ERRATIC.  INVESTIGATION INTO THE CONTROL MOUNT IN THE ENGINE COMPARTMENT REVEALED THE U-CHANNEL THAT SUPPORTS THE MIXTURE CONTROL HAD WORN TO AN EXTENT THAT THE CABLE HOUSING WAS SLIDING IN THE MOUNT.  THE OUTER CABLE NEEDS TO BE HELD FAST FOR PROPER OPERATION.  THE BRACKET SUPPORT HOLDS BOTH THE MIXTURE CONTROL AND THE THROTTLE CONTROL, ALTHOUGH THE THROTTLE WAS IN GOOD SHAPE.  THIS BRACKET, PN 0750613-4, WAS REPLACED AT THIS TIME.
